Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4

Thread: "steroid Fever"

  1. #1
    dbolkid is offline Junior Member
    Join Date
    May 2002
    Location
    canada
    Posts
    142

    "steroid Fever"

    i am so pissed right now i have been taking eq and ethanate from specrto labs and it has been 5 weeks i had to stop because for the last 7 days i have had a fever on and off all day, no energy and just feel like ass. i did some research and i found that eq will give u these symptoms cause it is vetinary. i am so pissed.

  2. #2
    MAX30's Avatar
    MAX30 is offline Associate Member
    Join Date
    May 2002
    Location
    Idaho
    Posts
    171
    sorry about your bad luck bro.

  3. #3
    REM
    REM is offline Member
    Join Date
    Oct 2001
    Posts
    957
    yeah i heard you bro i suffered that too after every injection oh god pain all over the body
    and feeling like shit just wanted to stay in bed
    all the time so i went to see my doc he gave
    some pills good shit not only takes care of pain fever but also helps to spread the blood created after the injection which the lump now i take 1 before injecting no problem it's called NAPOSEN 250mg...

  4. #4
    ARABIAN_FREAK is offline Junior Member
    Join Date
    Jul 2002
    Posts
    77
    isnt the fever supposed to go away after the first couple of days?
    strange didnt happen to many of my friends , feel sorry for ya hope u get over it.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •